| Home | E-Submission | Sitemap | Contact Us
logo
Korean J Med > Volume 88(2); 2015 > Article
The Korean Journal of Medicine 2015;88(2): 231-235.
떇룄븫 솚옄뿉꽌 諛쒖깮븳 빆씠눊 샇瑜대が 遺쟻젅 遺꾨퉬 利앺썑援 1삁
씠냼뿰, 떊꽦샇, 씠옱쁺, 븞옱꽦, 룄蹂묒<, 옣洹쇰몢, 넚뿄샇
븳由쇰븰援 쓽怨쇰븰 媛뺣룞꽦떖蹂묒썝 궡怨
Case of Syndrome of Inappropriate Antidiuretic Hormone Secretion in a Patient with Esophageal Cancer
SoYon Rhee, SungHo Shin, JaeHyuk Lee, JaeSung An, ByongJoo Do, Geundoo Jang, Hunho Song
Department of Internal Medicine, Kangdong Sacred Heart Hospital, Hallym University College of Medicine, Seoul, Korea
Corresponding Author: Hunho Song ,Tel: +82-2-2224-2691, Fax: +82-2-478-6925, Email: hunhos@hallym.or.kr
Received: 2014. 2. 22;  Accepted: 2014. 6. 13.
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0/) which permits unrestricted noncommercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
Share :  
ABSTRACT
Syndrome of inappropriate secretion of antidiuretic hormone (SIADH) may be observed in various types of cancer, but is mainly seen in small-cell carcinoma. It can also be caused by several chemotherapeutic agents. However, it is a very rare phenomenon in esophageal cancer or its treatment. We report here on a case of SIADH related to esophageal cancer treatment. A 55-year-old man received chemoradiotherapy (CRT) for esophageal cancer. After receiving CRT for 5 days, he complained of nausea, dizziness, and general weakness, and his sodium level had dropped to 107 mEq/L. His volume status was clinically euvolemic and there were no edema or pigmentation. After hypertonic saline infusion, the sodium level increased and the symptoms improved. There have been several reports of SIADH associated with malignancies or chemotherapy agents. However, to the best of our knowledge, this is the first Korean case of SIADH associated with esophageal cancer that occurred after cisplatin treatment.
Keywords: Syndrome of inappropriate secretion of antidiuretic hormone (SIADH); Esophageal cancer; Cisplatin; Chemoradiotherapy
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-793-4364, 4311   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community